Artículo

D'Andrea, C.; Krick, T.; Szanto, A.; Valdettaro, M."Closed formula for univariate subresultants in multiple roots" (2019) Linear Algebra and Its Applications. 565:123-155
Estamos trabajando para incorporar este artículo al repositorio
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

We generalize Sylvester single sums to multisets and show that these sums compute subresultants of two univariate polynomials as a function of their roots independently of their multiplicity structure. This is the first closed formula for subresultants in terms of roots that works for arbitrary polynomials, previous efforts only handled special cases. Our extension involves in some cases confluent Schur polynomials and is obtained by using multivariate symmetric interpolation via an Exchange Lemma. © 2018 Elsevier Inc.

Registro:

Documento: Artículo
Título:Closed formula for univariate subresultants in multiple roots
Autor:D'Andrea, C.; Krick, T.; Szanto, A.; Valdettaro, M.
Filiación:Department de Matemàtiques i Informàtica, Facultat de Matemàtiques i Informàtica, Universitat de Barcelona, Gran Via de les Corts Catalanes, 58508007, Spain
Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, IMAS, CONICET, Universidad de Buenos Aires, Buenos Aires, 1428, Argentina
Department of Mathematics, North Carolina State University, Raleigh, NC 27695, United States
Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, Buenos Aires, 1428, Argentina
Palabras clave:Exchange lemma; Formulas in roots; Schur functions; Subresultants; Linear algebra; Mathematical techniques; Arbitrary polynomial; Exchange lemma; Formulas in roots; Multiple roots; Multiplicity structures; Schur function; Schur polynomials; Subresultants; Polynomials
Año:2019
Volumen:565
Página de inicio:123
Página de fin:155
DOI: http://dx.doi.org/10.1016/j.laa.2018.12.010
Handle:http://hdl.handle.net/20.500.12110/paper_00243795_v565_n_p123_DAndrea
Título revista:Linear Algebra and Its Applications
Título revista abreviado:Linear Algebra Its Appl
ISSN:00243795
CODEN:LAAPA
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_00243795_v565_n_p123_DAndrea

Referencias:

  • Apéry, F., Jouanolou, J.-P., Résultant et sous-résultants: le cas d'une variable avec exercices corrigés (2006), Hermann Paris 477 p. (based on Cours DESS 1995–1996); Bostan, A., D'Andrea, C., Krick, T., Szanto, A., Valdettaro, M., Subresultants in multiple roots: an extremal case (2017) Linear Algebra Appl., 529, pp. 185-198
  • Borchardt, C.W., Über eine Interpolationsformel für eine Art Symmetrischer Functionen und über Deren Anwendung (1860), pp. 1-20. , Math. Abh. der Akademie der Wissenschaften zu Berlin; Chardin, M., (1990), Thèse Université Pierre et Marie Curie (Paris VI); Chen, W.Y., Louck, J.D., Interpolation for symmetric functions (1996) Adv. Math., 117 (1), pp. 147-156
  • D'Andrea, C., Hong, H., Krick, T., Szanto, A., An elementary proof of Sylvester's double sums for subresultants (2007) J. Symbolic Comput., 42 (3), pp. 290-297
  • D'Andrea, C., Krick, T., Szanto, A., Subresultants in multiple roots (2013) Linear Algebra Appl., 438 (5), pp. 1969-1989
  • Diaz-Toca, G.M., Gonzalez-Vega, L., Various new expressions for subresultants and their applications (2004) Appl. Algebra Engrg. Comm. Comput., 15 (3-4), pp. 233-266
  • Hong, H., Subresultants in Roots (1999), Technical report Department of Mathematics. North Carolina State University; Kalman, D., The generalized Vandermonde matrix (1984) Math. Mag., 57 (1), pp. 15-21
  • Krick, T., Szanto, A., Sylvester's double sums: an inductive proof of the general case (2012) J. Symbolic Comput., 47, pp. 942-953
  • Krick, T., Szanto, A., Valdettaro, M., Symmetric interpolation, exchange lemma and Sylvester sums (2017) Comm. Algebra, 45 (8), pp. 3231-3250
  • Lascoux, A., Pragacz, P., Double sylvester sums for euclidean division, multi-Schur functions (2003) J. Symbolic Comput., (35), pp. 689-710
  • Maple 2016, Maplesoft, a division of Waterloo Maple Inc., Waterloo, Ontario; Roy, M.-F., Szpirglas, A., Sylvester double sums and subresultants (2011) J. Symbolic Comput., 46, pp. 385-395
  • Sylvester, J.J., On rational derivation from equations of coexistence, that is to say, a new and extended theory of elimination (1839) Collected Mathematical Papers of James Joseph Sylvester, vol. 1, Philos. Mag., 15, pp. 428-435. , Also appears Chelsea Publishing Co
  • Sylvester, J.J., A method of determining by mere inspection the derivatives from two equations of any degree (1840) Collected Mathematical Papers of James Joseph Sylvester, vol. 1, Philos. Mag., 16, pp. 132-135. , Also appears Chelsea Publishing Co
  • Sylvester, J.J., Note on elimination (1840) Collected Mathematical Papers of James Joseph Sylvester, vol. 1, Philos. Mag., 17 (11), pp. 379-380. , Also appears Chelsea Publishing Co
  • Sylvester, J.J., On a theory of syzygetic relations of two rational integral functions, comprising an application to the theory of Sturm's function and that of the greatest algebraical common measure (1973) Collected Mathematical Papers of James Joseph Sylvester, vol. 1, Philos. Trans. R. Soc. Lond., Part III, 1853, pp. 407-548. , Also appears Chelsea Publishing Co
  • Valdettaro, M., Fórmulas en raíces para las subresultantes (2017), http://cms.dm.uba.ar/academico/carreras/doctorado/tesis-Valdettaro.pdf, Ph.D. Thesis University of Buenos Aires

Citas:

---------- APA ----------
D'Andrea, C., Krick, T., Szanto, A. & Valdettaro, M. (2019) . Closed formula for univariate subresultants in multiple roots. Linear Algebra and Its Applications, 565, 123-155.
http://dx.doi.org/10.1016/j.laa.2018.12.010
---------- CHICAGO ----------
D'Andrea, C., Krick, T., Szanto, A., Valdettaro, M. "Closed formula for univariate subresultants in multiple roots" . Linear Algebra and Its Applications 565 (2019) : 123-155.
http://dx.doi.org/10.1016/j.laa.2018.12.010
---------- MLA ----------
D'Andrea, C., Krick, T., Szanto, A., Valdettaro, M. "Closed formula for univariate subresultants in multiple roots" . Linear Algebra and Its Applications, vol. 565, 2019, pp. 123-155.
http://dx.doi.org/10.1016/j.laa.2018.12.010
---------- VANCOUVER ----------
D'Andrea, C., Krick, T., Szanto, A., Valdettaro, M. Closed formula for univariate subresultants in multiple roots. Linear Algebra Its Appl. 2019;565:123-155.
http://dx.doi.org/10.1016/j.laa.2018.12.010